# SDR AALA200800711

- Difficulty date: March 24, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 71,413 hours
- Engine: Ge CF680C2*
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Gasket
- Part number: VL1073GE1328
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CDG - ON ARRIVAL FOUND NUMBER TWO ENGINE FUEL LEAK.  REPLACED GASKET BETWEEN NUMBER TWO ENGINE FUEL PUMP AND FUEL INLET HOSE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
